# SDR SWAA970743

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS REMAINING ON DIM AFTER LIGHTS SWITCHED OFF.  REPOWERED AND LIGHTS OPERATED NORMALLY.
